# SDR UPS202275

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 1325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND FUSELAGE UPPER SKIN LAP CORRODED BEYOND LIMITS AT STRINGER 10L BS 1325.  INSTALLED REPAIR IAW 53-30-3, FIGURE 14.
